# SDR UHLA2010120600275

- Difficulty date: December 6, 2010
- Submitted: December 13, 2010
- Operation: Air carrier
- Aircraft: N862RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000098
- Aircraft time: 13,348 hours, 7,294 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Unknown
- Location: L2 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR DOES NOT INDICATE GIRT BAR IS ARMED.  MAINTENANCE DEFERRED.
